# SDR SWAA072386

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 8,404 hours, 4,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 232A4104
- Condition: Worn
- Location: Emergency Escape
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND CAPTAIN'S EMERGENCY ESCAPE STRAP WORN.  REMOVED AND REPLACE STRAP PER MM.
